Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/109995
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Nonlinear vibrations and stability of parametrically exited systems with cubic nonlinearities and internal boundary conditions: a general solution procedure
Author: Ghayesh, M.
Kazemirad, S.
Reid, T.
Citation: Applied Mathematical Modelling, 2012; 36(7):3299-3311
Publisher: Elsevier
Issue Date: 2012
ISSN: 0307-904X
Statement of
Responsibility: 
Mergen H. Ghayesh, Siavash Kazemirad, Tyler Reid
Abstract: Abstract not available
Keywords: Perturbation techniques; the method of multiple timescales; nonlinear vibrations; parametrically excited systems
Rights: © 2011 Elsevier Inc. All rights reserved.
RMID: 0030066131
DOI: 10.1016/j.apm.2011.09.084
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.